# SDR A6WA2018100846098

- Difficulty date: October 2, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 38,543 hours, 36,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R360081219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD HAS A 1" CRACK EXTENDING FROM THE UPWARD END OF THE CARGO DOOR TRACK. REPAIR INCORPORATED IN BULKHEAD MOD DOCUMENTED ON W/O 1016221-2000-0050 SN: 6576339. (PICKET FENCE MOD)
